Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Using seloken, deplatt and trivedon . Have swelling in both feet. Advice?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2352 Questions
Question
hi, iam XXXXXXX from hyderabad and
my mother is using seloken xl 50mg for long and she is suffering from swelling in both feet and she is 75 yr old . can she have a change in medication. she is also using deplatt A75 and trivedon mr. plese advise. thank you.
Posted Thu, 1 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 15 minutes later
HI

Thanks for posting your query on XXXXXXX

Dear sir ,

Looking into the history you have provided your mother is suffering from IHD . The medications that she is taking generally dont lead to swelling in feet which is a common side effect of calcium channel blockers like amlodipine .

Since drugs which she is taking are not responsible for this I advise you to see a cardiologist for assessment of cardiac function to rule out any development of congestive heart failure that may give rise to such symptoms . She needs an ECG , 2 D ECHO for assessment of ejection fraction of heart plus a physical examination to determine the type of swelling whether it is pitting or not and to look for additional heart sounds .

Pain in knees may be related to some other problem like osteoarthritis considering her age .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Using seloken, deplatt and trivedon . Have swelling in both feet. Advice? 4 minutes later
thank u doctor. i would also like you to see her presecription from the present cardiologist in hyderabad and if any further advise can be given.
 
 
Answered by Dr. Shruti Rijhwani 8 minutes later

Thanks for getting back.

Well definitely if you could show the prescription that would be helpful but the prime importance is to find out the cause of oedema on feet . Hypoproteinemia also needs to be ruled out which is a common cause in this age for swelling on feet .

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Using seloken, deplatt and trivedon . Have swelling in both feet. Advice? 14 hours later
HI DOCTOR, IAM SENDING THE PRESCRIPTION NOW . PLEASE DO ADVISE.
HELLO DOCTOR, THANK YOU FOR CONCERN. IAM UNABLE TO UPLOAD THE PRESCRIPTION. TIME AND AGAIN THE UPLOAD IS FAILED. IAM GIVING BELOW THE DETAILS:NON DIABETIC, HYPOTHYROIDISM, IHD, DYSLIPEDIMIA
Rx : METOSARTAN ITAB TWICE DAILY, MINIPRESSXL 5MG 1 TAB DAILY AFTER DINNER, DEPALATT A 75 1 TAB AFTER LUNCH, THYRONORM 50M 1TAB , TRIVEDON MR 1TAB TWICE A DAY, CREVAST 10MG I TAB, ZOLFRESH 5MG I TAB.

THESE ARE THE DRUGS SHE IS TAKING NOW. PLEASE EXAMINE AND ADVISE. XXXXXXX
 
 
Answered by Dr. Shruti Rijhwani 8 hours later
Dear sir ,

Since she is suffering from hypothyroidism , if the thyroid functions are not under control they may also lead to non pitting oedema . The medications that have been prescribed are right and she should continue on them but in cardiac diseases requirement for drugs fluctuates needing frequent dose adjustment , so that may be the case .

Kindly get her evaluated .

Take care.

Dr. Shruti

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor